# SDR 2021FA0000197

- Difficulty date: June 22, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N985KM
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20134
- Aircraft time: 2,611 hours, 1,695 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3418 · Stall Warning System
- Part: Moisture Trap
- Part number: 50033001
- Part serial: NSN
- Condition: Cracked
- Location: Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO AND AT AIRSPEED ALIVE A STALL PROTECT FAIL AMBER CAS MSG ILLUMINATED. TROUBLESHOT SYSTEM AND FOUND A CRACKED P2 WATER LEVEL INDICATOR (MOISTURE TRAP) AT THE RIGHT ADC CAUSING PITOT PRESSURE TO BE LOST. ALSO FOUND THE RIGHT STATIC WATER LEVEL INDICATOR CRACKED. REPLACED WATER LEVEL INDICATORS WITH NEW PN 50033-001.
